Browse Title Index


 
Issue Title
 
Vol 2014 (2014) Prefunctions and differential equations via Sumudu transform Abstract   PDF
D.B. Dhaigude, S.B. Dhaigude
 
Vol 2014 (2014) Refinement of Jensen’s inequality for operator convex functions Abstract   PDF
L. Horvath, K.A. Khan, J. Pecaric
 
Vol 1, No 1 (2012) Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions Abstract   PDF
Edward Neuman
 
Vol 2015 (2015) Refinements of the classical Jensen’s inequality coming from refinements of the discrete Jensen’s inequality Abstract   PDF
Laszlo Horvath, Josip Pecaric
 
Vol 2016 (2016) Some common fixed point theorems for various types of compatible mappings in intuitionistic fuzzy metric spaces Abstract   PDF
Aarti Sugandhi, Aklesh Pariya, Sandeep Kumar Tiwari
 
Vol 1, No 1 (2012) Some compact generalisations of Enestrom-Kakeya type theorem for polynomials Abstract   PDF
B. A. Zargar
 
Vol 2017 (2017) Some generalization of power inequalities for the numerical radius of sum of products of two operators in a Hilbert space Abstract   PDF
Adiyasuren Vandanjav, Batzorig Undrakh
 
Vol 2, No 1 (2013) Some generalizations of the Enestrom-Kakeya theorem Abstract   PDF
N. A. Rather, Suhail Gulzar
 
Vol 2016 (2016) Some generalized Ostrowski type inequalities involving local fractional integrals and applications Abstract   PDF
Mehmet Zeki Sarikaya, Samet Erden, Hüseyin Budak
 
Vol 2016 (2016) Some Hermite-Hadamard type inequalities for n-time differentiable functions which are generalized (s,m)-preinvex functions Abstract   PDF
Artion Kashuri, Rozana Liko
 
Vol 2015 (2015) Some inequalities for the gamma k-function Abstract   PDF
Shahid Mubeen, Sana Iqbal
 
Vol 2014 (2014) Some inequalities for the ratios of generalized digamma functions Abstract   PDF
Kwara Nantomah
 
Vol 2, No 1 (2013) Some inequalities of Hermite-Hadamard type for h-convex functions Abstract   PDF
Bo-Yan Xi, Feng Qi
 
Vol 2, No 1 (2013) Some inequalities of Jensen type for operator convex functions in Hilbert spaces Abstract   PDF
S.S. Dragomir
 
Vol 2014 (2014) Some new integral inequalities using Hadamard fractional integral operator Abstract   PDF
Vaijanath L. Chinchane, Deepak B. Pachpatte
 
Vol 2014 (2014) Some nonlinear integral inequalities for Volterra-Fredholm Integral equations Abstract   PDF
S. D. Kendre, S. G. Latpate, S. S. Ranmal
 
Vol 2016 (2016) Some remarks on Niezgoda's extension of Jensen-Mercer inequality Abstract   PDF
Asif R. Khan, Inam Ullah Khan
 
Vol 2014 (2014) Strengthened Hardy-type inequalities Abstract   PDF
K. Rauf, J.O. Omolehin
 
Vol 2017 (2017) Strong convergence of an iterative scheme for accretive operators in Banach spaces Abstract   PDF
Renu Chugh, Rekha Rani
 
Vol 2014 (2014) Strong convergence theorems for finding a common solution of a variational inequality problem and a fixed point problem in a uniformly convex and 2-smooth Banach spaces Abstract   PDF
Renu Chugh, Rekha Rani, Sanjay Kumar
 
Vol 2016 (2016) Three extensions of HCF and PCF theorems Abstract   PDF
Vasile Cirtoaje
 
Vol 2017 (2017) Two Schur-convex functions related to the generalized integral quasiarithmetic means Abstract   PDF
Shun-Yi Jiang, Dongsheng Wang, Huan-Nan Shi
 
Vol 2016 (2016) Unique common fixed points for generalized mixed type contractive mappings on non-normal cone metric spaces Abstract   PDF
Yongjie PIAO
 
Vol 2016 (2016) Unique common fixed points for two mappings with Kannan-Chatterjea type conditions on cone metric spaces over Banach algebras without normality Abstract   PDF
Yongjie Piao
 
Vol 2014 (2014) Unique fixed point theorems on generalized cone metric spaces Abstract   PDF
Arun Garg, Zaheer K. Ansari, Pawan Kumar
 
76 - 100 of 101 Items << < 1 2 3 4 5 > >> 


Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.